# SDR CALA2025082908284

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 96,235 hours, 20,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L SLIDE LIGHT NOT ILLUM INATING WHEN DOOR IS ARMED.  FOUND GIRT BAR SLIDER PROXIMITY SWITCH COVER LOOSE. SECURED THE PROTECTIVE COVER TO DOOR CUTOUT AND THRESHOLD IAW AMM 20-30-01-992-002. SLIDE ARMS WITH ARMED LIGHT ON.
